# SDR SCNA2019101403204

- Difficulty date: October 3, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 61,602 hours, 23,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB FOUND TO BE CRACKED ON R/H WHEEL WELL WEB DURING AFT OUTBOARD WING TO BODY FAIRING MODIFICATION. REMOVED AND REPLACED WEB.
